| Model Number |
AA10 |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined detached bearings.The likely cause was identified as a worn shaft.It was also noted twist lock is stuck and can't be turned into the locked position; color band was scratched.Date of event notification: 2024-09-19.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of loss of power.No patient impact reported.Repair request escalated to product event due to customer indication that this report is a complaint.
Additional Manufacturer Narrative
Correction :section e.Initial reporter, facility and b5.Event description.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the attachment had loss of power issue.It was reported that there was no patient involvement.Additional information was received stating that detached bearings were found during evaluation.